# SDR CALA0700099

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 2,806 hours, 9,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A52111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR PANEL SUPPORT MEMBER CORRODED.  REPAIRED IAW ECRA 5310-04614.
